# SDR CALA2025090908661

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,242 hours, 29,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF DOOR 2L SLIDE ARM HANDLE NOT REMAINING ARMED IN FLIGHT.  ADJUSTMENT/TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE FOUND SOLID CONTACT BETWEEN THE STOP AND THE EMERGENCY CONTROL HANDLE IN THE ARMED POSITION, NO ASJUSTMENT REQUIRED. VERIFIED IN THE DISARM POSITION THE J1 CLEARANCE IS 0.0039 + 0.0000IN, NO ASJUSTMENT REQUIRED. SLIDE ARM HANDLE OPS CHECKS GOOD AT THIS TIME.
